Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018 (2018), Article ID 3264620, 4 pages
https://doi.org/10.1155/2018/3264620
Research Article

-Meir-Keeler Contraction Mappings in Generalized -Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Institute of Mathematics, Silesian University of Technology, Gliwice, Poland
3Department of Mathematics, College of Education of Jubail, Imam Abdulrahman Bin Faisal University, P.O. Box 12020, Jubail 31961, Saudi Arabia
4Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, Taiwan

Correspondence should be addressed to Hassen Aydi; as.ude.dou@idyamh

Received 29 September 2017; Accepted 20 December 2017; Published 28 January 2018

Academic Editor: Satish Shukla

Copyright © 2018 Erdal Karapinar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at Google Scholar
  2. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, no. 2, pp. 263–276, 1998. View at Google Scholar · View at MathSciNet
  3. H. Aydi and S. Czerwik, “Fixed point theorems in generalized b-metric spaces,” in Modern Discrete Mathematics and Analysis, Springer, 2017. View at Google Scholar
  4. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. T. Abdeljawad, H. Aydi, and E. Karapinar, “Coupled fixed points for Meir-Keeler contractions in ordered partial metric spaces,” Mathematical Problems in Engineering, vol. 2012, Article ID 327273, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Aydi, A. Felhi, E. Karapinar, and H. A. Alshaikh, “An implicit relation for Meir-Keeler type mappings on metric-like spaces,” Journal of Mathematical Analysis, vol. 8, no. 5, pp. 119–130, 2017. View at Google Scholar
  7. H. Aydi and E. Karapinar, “A Meir-Keeler common type fixed point theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 26, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Aydi, E. Karapinar, and I. M. Erhan, “Coupled coincidence point and coupled fixed point theorems via generalized Meir-Keeler type contractions,” Abstract and Applied Analysis, vol. 2012, Article ID 781563, 22 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. H. Aydi, E. Karapnar, and S. Rezapour, “A generalized Meir-Keeler-type contraction on partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 287127, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. H. Aydi and E. Karapnar, “New Meir-Keeler type tripled fixed-point theorems on ordered partial metric spaces,” Mathematical Problems in Engineering, vol. 2012, Article ID 409872, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. H. Aydi, E. Karapinar, and C. Vetro, “Meir-Keeler type contractions for tripled fixed points,” Acta Mathematica Scientia, vol. 32, no. 6, pp. 2119–2130, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. J. Cho, P. P. Murthy, and G. Jungck, “A common fixed point theorem of Meir and Keeler type,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 669–674, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Isik, M. Imdad, D. Turkoglu, and N. Hussain, “Generalized Meir-Keeler type ψ-contractive mappings and applications to common solution of integral equations,” International Journal of Analysis and Applications, vol. 13, no. 2, pp. 185–197, 2017. View at Google Scholar
  14. Z. Mustafa, H. Aydi, and E. Karapinar, “Generalized Meir-Keeler type contractions on G-metric spaces,” Applied Mathematics and Computation, vol. 219, no. 21, pp. 10441–10447, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. D. K. Patel, T. Abdeljawad, and D. Gopal, “Common fixed points of generalized Meir-Keeler α-contractions,” Fixed Point Theory and Applications, vol. 2013, article 260, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. V. Berinde, “Sequences of operators and fixed points in quasimetric spaces,” Mathematica, vol. 41, no. 4, pp. 23–27, 1996. View at Google Scholar · View at MathSciNet
  17. V. Berinde, “Generalized ontractions in quasimetric spaces,” in Seminar on Fixed Point Theory, vol. 93 of Preprint 3, pp. 3–9, Babes-Bolyai University, Cluj Napoca, Romania, 1993. View at Google Scholar
  18. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001. View at MathSciNet
  19. O. Popescu, “Some new fixed point theorems for α-Geraghty contraction type maps in metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, article 190, 2014. View at Publisher · View at Google Scholar · View at Scopus